# SDR 2024F00088

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N750Z
- Make and model: Cessna 208B
- Aircraft serial: 208B1054
- Aircraft time: 18,478 hours, 16,492 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,041 hours, 8,799 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Chafed
- Location: Cockpit Rh
- Part time: 1 hours, 1 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT. DURING DESCENT THE FO NOTICED A BURNING SMELL FOLLOWED BY SMOKE COMING OUT OF THE AREA LOCATED BY THE RIGHT KNEE. ALL SYSTEMS AND INDICATIONS WERE NORMAL. MAINTENANCE FOUND A CHAFFED WIRING TO THE LAV CIRCUIT BREAKER BEHIND THE FO'S SIDE KICK PANEL. SYSTEM HAS PREVIOUSLY REMOVED FROM AIRCRAFT.
